Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Guillemin, Victor William

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:56
Abstract pages:345
Full texts:242

https://www.mathnet.ru/eng/person124098
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1973
1. Victor Guillemin, “Remarks on some results of Gelfand and Fuks”, Matematika, 17:4 (1973),  97–112  mathnet  mathscinet  zmath; Bull. Am. Math. Soc., 78 (1972), 539–540
1968
2. V. W. Guillemin, D. Quillen, Sh. Z. Sternberg, “The classification of the irreducible complex algebras of infinite type”, Matematika, 12:6 (1968),  63–66  mathnet  mathscinet  zmath; J. Analyse Math., 18 (1967), 107–112
1966
3. V. W. Guillemin, S. Sternberg, “An algebraic model of transitive differential geometry”, Matematika, 10:4 (1966),  3–31  mathnet  mathscinet  zmath; Bull. Amer. Math. Soc., 70 (1964), 16–47
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024